Fall 2023 GENERALIZED INTEGRATION OPERATORS ON SOME BANACH SPACES OF ANALYTIC FUNCTIONS
Mingshan Li, Zhenyou Wang
J. Integral Equations Applications 35(3): 339-353 (Fall 2023). DOI: 10.1216/jie.2023.35.339

Abstract

In 2020, Chalmoukis introduced a generalization of the Volterra operator and studied its boundedness and compactness on Hardy spaces. Inspired by Chalmoukis (2020), Li, Liu and Lou (2014), and Li, Liu and Yuan (2020), we study the boundedness and compactness of the generalized Volterra operator on analytic Morrey spaces and Dirichlet type spaces.

Citation

Download Citation

Mingshan Li. Zhenyou Wang. "GENERALIZED INTEGRATION OPERATORS ON SOME BANACH SPACES OF ANALYTIC FUNCTIONS." J. Integral Equations Applications 35 (3) 339 - 353, Fall 2023. https://doi.org/10.1216/jie.2023.35.339

Information

Received: 22 June 2022; Revised: 17 October 2022; Accepted: 27 October 2022; Published: Fall 2023
First available in Project Euclid: 25 October 2023

Digital Object Identifier: 10.1216/jie.2023.35.339

Subjects:
Primary: 47G10

Keywords: analytic Morrey spaces , generalized integration operators , operator theory

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.35 • No. 3 • Fall 2023
Back to Top